Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 103, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some probabilistic theorems on Diophantine approximations
Harry Kesten.
Trans. Amer. Math. Soc. 103 (1962), 189-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137692
On the random walk and Brownian motion
Frank B. Knight.
Trans. Amer. Math. Soc. 103 (1962), 218-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139211
A superlinear Sturm-Liouville problem
George H. Pimbley.
Trans. Amer. Math. Soc. 103 (1962), 229-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138821
Approximation in systems of real-valued continuous functions
Frank W. Anderson.
Trans. Amer. Math. Soc. 103 (1962), 249-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136976
Representations of relatively complemented modular lattices
Bjarni Jónsson.
Trans. Amer. Math. Soc. 103 (1962), 272-303
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140457
States and representations
Richard V. Kadison.
Trans. Amer. Math. Soc. 103 (1962), 304-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139019
Plane semigroups
Paul S. Mostert.
Trans. Amer. Math. Soc. 103 (1962), 320-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137779
The extension of interiority, with some applications
C. J. Titus and G. S. Young.
Trans. Amer. Math. Soc. 103 (1962), 329-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137103


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia